Non-homogeneous ternary quadratic forms

H. Davenport University College, London

TBD mathscidoc:1701.33971

Acta Mathematica, 80, (1), 65-95, 1948.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ]
@inproceedings{h.1948non-homogeneous,
  title={Non-homogeneous ternary quadratic forms},
  author={H. Davenport},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124485298680},
  booktitle={Acta Mathematica},
  volume={80},
  number={1},
  pages={65-95},
  year={1948},
}
H. Davenport. Non-homogeneous ternary quadratic forms. 1948. Vol. 80. In Acta Mathematica. pp.65-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124485298680.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved